MathSciNet Relay Station
MathSciNet bibliographic data
MR2019965 30C80 (30D60 30H05)
Wang, Chunjie Refining the constant in a maximum principle for the Bergman space. Proc. Amer. Math. Soc. 132 (2004), no. 3, 853–855.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement